# SDR AALA201508039003

- Difficulty date: August 1, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 54,089 hours, 22,673 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT DOOR 2L NOT WORKING.  INOPERATIVE SYSTEM DEFERRED IAW FLIGHT CREW PLACARD USING MEL 25-28.  REPLACED BATTERY IN FLASHLIGHT.  OPERATIONS CHECKED GOOD.
